1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2017 »
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Linagliptin - tiredness

Discussion in 'Other Diabetic Medications' started by Rosieroo, Mar 19, 2017.

  1. Rosieroo

    Rosieroo Type 2 · Active Member

    Messages:
    25
    Likes Received:
    6
    Trophy Points:
    3
    I started taking linagliptin about 6 weeks ago. I have started to notice that I get extremely tired by bedtime , while I do have a long day and a baby to look after and work which would naturally make very tired, I'm noticing it's more like I'm knock out and a bit drugged up tired.

    I am also on metformin which I've been on for way over a year with no problems at all so I don't think it is that.

    I'm wondering if it's the linagliptin and wondered if anyone has experienced the same sort of tiredness
     
    • Informative Informative x 1
  2. Liam1955

    Liam1955 Type 2 · Master

    Messages:
    10,430
    Likes Received:
    28,915
    Trophy Points:
    298
    Hello @Rosieroo - One of the side effects of Linagliptin is unusual tiredness and fatigue.
    Read the accompanying leaflet that came with the drug and you will see a list of side effects.
     
  3. maureen5752

    maureen5752 Type 2 · Well-Known Member

    Messages:
    971
    Likes Received:
    3,683
    Trophy Points:
    158
    Hi does anyone take or know anythink about 'gliptin' & atrovastatin? Thanks. Been suggested I change to this from gliclazide & sinsvastin. Thanks
     
    • Like Like x 1
  4. Liam1955

    Liam1955 Type 2 · Master

    Messages:
    10,430
    Likes Received:
    28,915
    Trophy Points:
    298
    Hello @maureen5752 - I am taking and have been on 20mg Atorvastatin for the last 14 years. What is it that you wish to know about this statin?
     
  5. maureen5752

    maureen5752 Type 2 · Well-Known Member

    Messages:
    971
    Likes Received:
    3,683
    Trophy Points:
    158
    @Liam1955 hi lam years ago I took sinsvastin & had terrible leg cramps but since being diabetic used it again & ok. Yesterday hbc1a was 5.09 only o.1 more than last 3 but I tried LCHF & cholestrol gone up to 5.9!!! Was 3.3 before doctor suggested using atrovastatin & gliptin instead of gliclazide & sinsvastin, said I need to think about it, he wasn't happy ( lose my strips of course if I do). Used atrovastatin few years ago but gained few pounds in less than 2 weeks of using so unsure what to do----- also learnt I've got that eye trouble when eye keeps closing, blesphsoasm( can't spell it) & had go hospital yesterday got vitrious detachment starting, doctor said I need both eyes lazerd but wait till vision very bad & cloudy!!! Then ask go to see if can arrange lazer!!! Did you enjoy you day with everyone in York? X regards to you & R
     
  6. maureen5752

    maureen5752 Type 2 · Well-Known Member

    Messages:
    971
    Likes Received:
    3,683
    Trophy Points:
    158
    @Liam1955 sorry read previous txt. Hospital said ask my go if he can arrange lazer later, I've got loads of very big floaters in my right eye so difficult to use phone ect
     
  7. maureen5752

    maureen5752 Type 2 · Well-Known Member

    Messages:
    971
    Likes Received:
    3,683
    Trophy Points:
    158
    @liam we are all different as you've used atovastatin for so long I pressume you've had no side effects? Would you recommend changing to gliptin & atovastatin? Appreciate your opinion
     
  8. evelygtc

    evelygtc Type 2 · Well-Known Member

    Messages:
    65
    Likes Received:
    69
    Trophy Points:
    58
    I am now on lchf diet. BG reading for the past few days are o.k. and normal.
    Today I took the same food, but it shot up to 11.2 2 hours after food.
    Can anyone explain why the sudden rise of blood sugar?
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook